# SDR UALA2012051602800

- Difficulty date: May 16, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,833 hours, 22,450 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE PEDDLE MASTER CYLINDER IS BY PASSING WITH BRAKES OFF.  LEFT IND SHOWS 1000LBS.  REPLACED LEFT LOW PRESSURE BRAKE PEDDLE MASTER CYLINDER.  NO HELP STILL SHOWS 1000 PSI ON TRIPLE INDICATOR WITH BRAKE OFF.
